BibTeX record journals/jat/BaloghB09

download as .bib file

@article{DBLP:journals/jat/BaloghB09,
  author    = {F. Balogh and
               Marco Bertola},
  title     = {Regularity of a vector potential problem and its spectral curve},
  journal   = {J. Approx. Theory},
  volume    = {161},
  number    = {1},
  pages     = {353--370},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.jat.2008.10.010},
  doi       = {10.1016/j.jat.2008.10.010},
  timestamp = {Tue, 16 Feb 2021 08:53:19 +0100},
  biburl    = {https://dblp.org/rec/journals/jat/BaloghB09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics